# SDR SWIA200210888

- Difficulty date: June 1, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 32,289 hours, 40,171 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3082001007
- Part serial: 0464
- Condition: Malfunctioned
- Location: Lt Te Flap
- Part time: 5,404 hours, 5,940 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

TRAILING EDGE FLAPS COME DOWN WITHOUT HYDRAULIC POWER.   REMOVED AND REPLACED LT NACELLE FLAP ACTUATOR IAW MM 27-50-08.  OPS CHECK AND LEAK CHECKS GOOD.
